Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 55, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 22, 2011, 3:54 PM CDT. It took effect at Aug 23, 2011, 11:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2011, 3:54 PM CDT (20:54 UTC)
- In effect from
- Aug 23, 2011, 11:00 AM CDT
- Expired
- Aug 24, 2011, 1:00 AM CDT
- In force
- 14 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
163 WHUS73 KGRB 222054 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 354 PM CDT MON AUG 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... LMZ521-522-541>543-563-565-567-230500- /O.NEW.KGRB.SC.Y.0055.110823T1600Z-110824T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI 5NM OFF SHORE TO MID LAKE- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5NM OFF SHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5NM OFF SHORE TO MID LAKE- 354 PM CDT MON AUG 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 1 AM CDT WEDNESDAY. WINDS...SW WIND 10 TO 15 KTS BACKING S AT 15 TO 25 KTS IN THE LATE MORNING AND AFTERNOON. WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
766 WHUS73 KGRB 230311 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1011 PM CDT MON AUG 22 2011 ...SOUTH WINDS INCREASING ON TUESDAY... .INCREASING SOUTH WINDS AHEAD OF TROUGH OF LOW PRESSURE WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT ON TUESDAY. LMZ521-522-541>543-563-565-567-231115- /O.CON.KGRB.SC.Y.0055.110823T1600Z-110824T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI 5NM OFF SHORE TO MID LAKE- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5NM OFF SHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5NM OFF SHORE TO MID LAKE- 1011 PM CDT MON AUG 22 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 1 AM CDT WEDNESDAY. * SOUTHWEST WINDS 10 TO 15 KTS WILL BACK SOUTH AT 15 TO 25 KTS LATE TUESDAY MORNING AND AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
533 WHUS73 KGRB 230459 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1159 PM CDT MON AUG 22 2011 ...SOUTH WINDS INCREASING ON TUESDAY... .INCREASING SOUTH WINDS AHEAD OF TROUGH OF LOW PRESSURE WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT ON TUESDAY. LMZ563-565-567-230600- /O.CAN.KGRB.SC.Y.0055.110823T1600Z-110824T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI 5NM OFF SHORE TO MID LAKE- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5NM OFF SHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5NM OFF SHORE TO MID LAKE- 1159 PM CDT MON AUG 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT FOR THE OPEN LAKES ZONES WAS ISSUED IN ERROR. $$ LMZ521-522-541>543-231300- /O.CON.KGRB.SC.Y.0055.110823T1600Z-110824T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1159 PM CDT MON AUG 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 1 AM CDT WEDNESDAY. * SOUTHWEST WINDS 10 TO 15 KTS WILL BACK SOUTH AT 15 TO 25 KTS LATE TUESDAY MORNING AND AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
186 WHUS73 KGRB 230858 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 358 AM CDT TUE AUG 23 2011 ...GUSTY WINDS AND BUILDING WAVES THROUGH WEDNESDAY... .INCREASING SOUTHWEST WINDS AHEAD OF TROUGH OF LOW PRESSURE WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH WEDNESDAY. LMZ521-522-541>543-231700- /O.CON.KGRB.SC.Y.0055.110823T1600Z-110824T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 358 AM CDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM CDT WEDNESDAY. * SOUTHWEST WINDS 15 TO 20 KTS WILL BACK SOUTH AT 15 TO 25 KTS LATE THIS MORNING AND AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT BY LATE THIS MORNING...AND THEN TO 4 TO 6 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693 WHUS73 KGRB 231000 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 500 AM CDT TUE AUG 23 2011 ...GUSTY WINDS AND BUILDING WAVES THROUGH WEDNESDAY MORNING... .INCREASING SOUTHWEST WINDS AHEAD OF TROUGH OF LOW PRESSURE WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH WEDNESDAY MORNING. LMZ521-522-541>543-231800- /O.CON.KGRB.SC.Y.0055.110823T1600Z-110824T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 500 AM CDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM CDT WEDNESDAY. * SOUTHWEST WINDS 15 TO 20 KTS WILL BACK SOUTH AT 15 TO 25 KTS LATE THIS MORNING AND AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT BY LATE THIS MORNING...AND THEN TO 4 TO 6 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
983 WHUS73 KGRB 231604 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1104 AM CDT TUE AUG 23 2011 ...GUSTY WINDS AND BUILDING WAVES THROUGH WEDNESDAY MORNING... .INCREASING SOUTH WINDS AHEAD OF TROUGH WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH WEDNESDAY MORNING. LMZ521-522-541>543-240015- /O.CON.KGRB.SC.Y.0055.000000T0000Z-110824T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1104 AM CDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * SOUTH WINDS 10 TO 20 KTS WILL INCREASE TO 15 TO 25 KTS EARLY THIS AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT BY THIS AFTERNOON...AND THEN TO 4 TO 6 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
182 WHUS73 KGRB 232132 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 432 PM CDT TUE AUG 23 2011 ...GUSTY WINDS AND BUILDING WAVES THROUGH WEDNESDAY MORNING... .INCREASING SOUTH WINDS AHEAD OF TROUGH WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH WEDNESDAY MORNING. LMZ521-522-541>543-240545- /O.CON.KGRB.SC.Y.0055.000000T0000Z-110824T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 432 PM CDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * SOUTH WINDS 10 TO 20 KTS WILL INCREASE TO 15 TO 25 KTS EARLY THIS AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT BY THIS AFTERNOON...AND THEN TO 4 TO 6 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
455 WHUS73 KGRB 240249 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 949 PM CDT TUE AUG 23 2011 ...SOME GUSTY WINDS LEFT THROUGH SHORTLY AFTER MIDNIGHT... .GUSTY SOUTH WINDS AHEAD OF THE TROUGH AND WITH THUNDERSTORM ACTIVITY WILL BRING NEAR SMALL CRAFT ADVISORY CONDITIONS THROUGH THE EARLY MORNING HOURS. LMZ521-522-541>543-240600- /O.CON.KGRB.SC.Y.0055.000000T0000Z-110824T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 949 PM CDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS. WINDS WITHIN THUNDERSTORMS WILL VEER AROUND TO THE NORTHWEST. * WAVES 4 TO 6 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 22, 3:16 PM CDT, 38 minutes earlier.
Area forecast discussion, Aug 22, 3:16 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CDT MON AUG 22 2011 .SHORT TERM...TONIGHT AND TUESDAY. CONVECTION IS THE MAIN FORECAST CHALLENGE DURING THIS PART OF THE FORECAST. SURFACE HIGH PRESSURE AND THE LACK OF A SHORT WAVE IMMEDIATELY UPSTREAM IN UPPER LEVEL FLOW SHOULD KEEP THE AREA DRY THROUGH AT LEAST THIS EVENING. AFTER THAT THINGS BECOME MORE INTERESTING/COMPLEX AND FORECAST CONFIDENCE DROPS LIKE A ROCK. AN MCS IS EXPECTED TO DEVELOP AS A SHORT WAVE...THAT WAS IN NORTHEAST MONTANA THIS AFTERNOON...REACHES THE EASTERN PLAINS/WESTERN GREAT LAKES REGION. THE 12Z NAM KEPT THE FORECAST AREA DRY THROUGH 12Z TUESDAY WHILE THE 12Z HIRES ECMWF ONLY COVERED A SLIVER OF THE WESTERN CWA WITH QPF BY THAT TIME. THE 12Z GFS WAS THE MOST AGGRESSIVE OF THE 3 WITH QPF INTO ABOUT ONE-THIRD OF THE AREA BY 12Z TUESDAY. ALL THREE OF THESE MODELS CONTINUED TO SPREAD QPF ACROSS THE REST OF THE CWA ON TUESDAY AS THE TROUGH PUSHED THROUGH WISCONSIN DURING THE DAY. ONE QUESTION IS WHETHER OR NOT THE MCS WILL DECAY AND LEAVE TOO MUCH DEBRIS TO ALLOW MORE STORMS TO FIRE. BOUNDARIES FROM THE MCS COULD PROVIDE THE FOCUS FOR STORMS IF THERE IS ENOUGH CLEARING. SEEMS THERE ARE USUALLY SOME HOLES OR THIN SPOTS IN THE DEBRIS CLOUDS SO HAVE LIKELY POPS THROUGHOUT THE DAY IN MOST OF THE AREA. NOT SURE THAT THE MCS WILL COMPLETELY DIE BEFORE MORE CONVECTION GETS GOING WITH THE TROUGH MOVING THROUGH WISCONSIN. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...PCPN CHCS AND TEMPERATURES ARE THE MAIN FCST CONCERNS. MORE SPECIFICALLY...NEED TO IRON OUT THE POTENTIAL FOR SVR TSTMS TUES EVG...GUSTY WINDS AND THE POTENTIAL FOR 90 DEGREE TEMPS ON WEDS...AND PCPN TRENDS WITH A COLD FRONT DURING THE FRI-SAT PERIOD AND AN UPPER LEVEL TROF EARLY NEXT WEEK. WELL-DEFINED S/W TROF MOVG THROUGH NORTHERN MT WILL REACH GRB CWA BY LATE AFTERNOON OR EARLY EVG ON TUESDAY. ASSUMING THAT ANY EARLIER CONVECTION MOVES OUT FOR A FEW HOURS DURING THE AFTERNOON...AND DESTABILIZATION OCCURS...THIS VORT SHOULD TRIGGER STG/SVR TSTMS WITH THE POTENTIAL FOR DAMAGING WINDS...HEAVY RAINFALL AND HAIL. BEST POTENTIAL WOULD APPEAR TO BE C/EC WI...WHERE DEEP LAYER SHEAR IS STRONGEST. GIVEN THE INHERENT DIFFICULTIES WITH THE FCST... CONFIDENCE IS NOT HIGH ENOUGH TO MENTION SVR IN THE GRIDS/ZFP... BUT WILL HIGHLIGHT THE SPC SLIGHT RISK IN THE HWO. HAVE INCREASED POPS TO LIKELY IN THE FOX VALLEY/LKSHR AREAS FOR THE EVG HOURS... AND KEPT THE GENERALLY DRY FCST GOING FOR THE OVERNIGHT HOURS... DUE TO SUBSIDENCE IN THE WAKE OF THE S/W TROF. ON WEDNESDAY...THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE FA... REACHING THE LKSHR DURING THE EARLY AFTERNOON. HAVE OPTED TO KEEP OUR DRY FCST INTACT...DESPITE THE FRONTAL PASSAGE AND SOME LLVL MOISTURE AND INSTABILITY. LLVL WINDS ARE PROGGED TO BE WESTERLY IN ADVANCE OF THE FRONT (WHICH WILL LIMIT CONVERGENCE)...MID-LEVEL MOISTURE IS SPARSE...AND THE FRONT IS COMING THROUGH EARLIER THAN IS IDEAL FOR CONVECTIVE DEVELOPMENT. EXPECT WINDS TO CRANK UP BEHIND THE FRONT DUE TO CAA AND DEEP MIXING TO 800 TO 750 MB. GUSTS TO 30-35 MPH LOOK LIKE A GOOD BET. THIS DEEP MIXING SHOULD ALSO COMBINE WITH A MILD START TO THE DAY AND COMPRESSIONAL HEATING ALONG THE FRONTAL BOUNDARY TO BOOST TEMPS WELL INTO THE 80S...AND POSSIBLY TO 90 DEGREES IN THE TYPICAL WARM SPOTS OF NE WI. HIGH PRESSURE WILL BRING DRY CONDITIONS FROM WED NGT THROUGH THU NGT. THE NEXT COLD FRONT IS PROGGED TO ARRIVE LATE FRIDAY INTO FRIDAY NIGHT...BRINGING A SMALL CHC OF TSTMS. WARM AIR ARRIVING IN ADVANCE OF THIS FRONT SHOULD RESULT IN TEMPS WELL ABOVE NORMAL AGAIN ON FRIDAY...MAINLY THE LOWER TO MIDDLE 80S. CANADIAN HIGH PRESSURE WILL BRING ANOTHER PERIOD OF DRY WX AND COOLER TEMPERATURES OVER THE WEEKEND. AN UPPER LEVEL TROF IS EXPECTED TO BRING BLO NORMAL TEMPERATURES AND SCT SHOWERS FOR THE START OF THE NEW WORK WEEK. && .AVIATION...EXPECT VFR CIGS/VSBYS THROUGH AT LEAST 06Z. LOW CONFIDENCE IN THE FORECAST AFTER THAT. SOME SHOWERS AND THUNDERSTORMS MAY START MOVING INTO CENTRAL WISCONSIN WITH AREAS OF MVFR CIGS AND VSBYS. POTENTIAL FOR THUNDERSTORMS CONTINUES AND INCREASES AFTER 12Z TUESDAY WITH MORE WIDESPREAD MVFR CIGS AND SCATTERED IFR VSBYS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG/KIECKBUSCH
Hazardous weather outlook, Aug 22, 3:34 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CDT MON AUG 22 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 334 PM CDT MON AUG 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT...ESPECIALLY OVER CENTRAL AND NORTH CENTRAL WISCONSIN. A FEW OF THE STRONGER STORMS COULD PRODUCE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY INTO TUESDAY EVENING. ALTHOUGH MORNING STORMS COULD PRODUCE SOME HAIL AND HEAVY RAINFALL...THE BEST CHANCE OF SEVERE THUNDERSTORMS SHOULD BE OVER CENTRAL AND EAST CENTRAL WISCONSIN DURING THE AFTERNOON AND EARLY EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...TORRENTIAL RAINFALL AND MARGINALLY SEVERE HAIL. THE HEAVY RAIN MAY PRODUCE LOCALIZED FLOODING. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY INTO TUESDAY EVENING. LMZ521-522-541>543-232045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 334 PM CDT MON AUG 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY EVENING. SOME OF THESE STORMS COULD CONTAIN STRONG WINDS...TORRENTIAL RAINFALL AND HAIL...ESPECIALLY DURING THE LATE AFTERNOON AND EVENING. IN ADDITION...INCREASING SOUTH WINDS AND WAVES WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT TUESDAY AFTERNOON AND EVENING. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT...BUT WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY. MG/TSK
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.